RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 514–519 (Mi mz866)  

This article is cited in 1 scientific paper (total in 1 paper)

On a certain canonical form

A. G. Zavadskii

Kiev State Technical University of Construction and Architecture

DOI: https://doi.org/10.4213/mzm866

Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 439–443

Bibliographic databases:

UDC: 512.64
Received: 24.09.1999

Citation: A. G. Zavadskii, “On a certain canonical form”, Mat. Zametki, 67:4 (2000), 514–519; Math. Notes, 67:4 (2000), 439–443

Citation in format AMSBIB
\Bibitem{Zav00}
\by A.~G.~Zavadskii
\paper On a~certain canonical form
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 514--519
\mathnet{http://mi.mathnet.ru/mz866}
\crossref{https://doi.org/10.4213/mzm866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769898}
\zmath{https://zbmath.org/?q=an:0960.15010}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 439--443
\crossref{https://doi.org/10.1007/BF02676399}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400022}


Linking options:
  • http://mi.mathnet.ru/eng/mz866
  • https://doi.org/10.4213/mzm866
  • http://mi.mathnet.ru/eng/mz/v67/i4/p514

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zavadskij, AG, “On the Kronecker Problem and related problems of Linear Algebra”, Linear Algebra and Its Applications, 425:1 (2007), 26  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:83
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020